Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in the tonsils, bitterness in the tongue. Swollen tonsils. Using antibiotics. What to do now?

good evening doctor.... I am having a slight pain on my tonsils and bitterness of tongue for 3 wks... I went to EEnt 2x already but both of them said that I just have a light swelling on my tonsils.... the first one gave me an antibiotic and the 2nd doctor gave me a mouth spray for the swelling ... there is a little improvement but the bitterness of my tongue remains... what should I do now doctor?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
As your ENT specialist has diagnosed the cause pain as swelling of tonsils alone,i suspect impacted wisdom tooth is present in your oral cavity which is inflammed.
The above mentioned symptoms are usually associated with pericoronitis.
Please do visit a dentist and get a thorough evaluation done.
Meanwhile,maintain oral hygiene well.
Gargle frequently with warm saline and betadine.
Rinse your mouth after every meals.
The pain will subside once the tooth has removed or flap overlying tooth has incised out.
Hope this helps.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor